Washington, 2010High Wind in Washington, February 11, 2010
February 11, 2010 · NWS PQR · 1 event in 1 county or zone
A cold front brought a brief period of high winds to the south Washington coast.
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A cold front brought a brief period of high winds to the south Washington coast.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Portland, OR wrote its last area forecast discussion before the first event at Feb 11, 3:13 PM PST, 3 hours 12 minutes earlier.
Area forecast discussion, Feb 11, 3:13 PM PST, 3 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PORTLAND OR
313 PM PST THU FEB 11 2010
.SYNOPSIS...A VIGOROUS LOW PRESSURE SYSTEM IS JUST OFF THE SOUTHERN
OREGON COAST THIS AFTERNOON. THIS SYSTEM WILL PUSH A FAIRLY STRONG
FRONT INTO THE PACIFIC NORTHWEST LATER THIS AFTERNOON AND EVENING...
BRINGING RAIN AND GUSTY WINDS TO MUCH OF THE DISTRICT. ANOTHER
TIGHTLY WRAPPED LOW IS RIGHT BEHIND THE FIRST SYSTEM...AND WILL BRING
ANOTHER ROUND OF RAIN AND BREEZY CONDITIONS FRIDAY. AFTER SOMEWHAT OF
A BREAK ON SATURDAY...AND POSSIBLY SOME SUNSHINE... ANOTHER FRONT
WILL BRING ANOTHER CHANCE FOR RAIN SUNDAY. A GRADUAL TRANSITION TO
DRIER WEATHER IS APPEARING LIKELY BY THE MIDDLE OF NEXT WEEK.
&&
.SHORT TERM...THIS HAS BEEN QUITE THE INTERESTING DAY FOR US
METEOROLOGISTS...AS INFRARED AND VISIBLE SATELLITE IMAGERY INDICATE
REALITY DEVIATING QUITE A BIT FROM WHAT MODEL GUIDANCE WOULD SUGGEST.
THE LATEST RUNS OF THE NAM...GFS...AND CANADIAN MODELS HAVE HAD A
VERY HARD TIME RESOLVING THE STRUCTURE OF THE SURFACE LOW JUST
OFFSHORE THIS AFTERNOON.
THE CONSTERNATION BEGAN THIS MORNING AS IT BECAME APPARENT THAT A
STRONG UPPER LEVEL SHORTWAVE TROUGH WAS DIGGING INTO THE APPROACHING
FRONTAL ZONE NEAR 40-42N. WHILE MODELS HAVE RESOLVED THE UPPER LEVEL
FEATURE...THEY REALLY SEEM TO BE HAVING A HARD TIME CAPTURING THE
SURFACE PRESSURE FIELD DOWN NEAR THAT LATITUDE...EVEN IN THE
INITIALIZATION PERIOD (OR THE ZERO-HOUR FORECAST). EVEN THE 18Z GFS
AND NAM RUNS APPEAR TO BE FOCUSING ON ONE STRETCHED OUT LOW PRESSURE
SYSTEM...CENTERED SOMEWHERE BETWEEN 44-46N. HOWEVER SATELLITE
ANALYSIS REALLY SEEMS TO INDICATE A SURFACE LOW DEVELOPING ABOUT
100-150 MILES WEST OF CAPE BLANCO...A FEATURE NEITHER MODEL SEEMS TO
BE CAPTURING. OF AVAILABLE GUIDANCE...THE NAM STILL SEEMS TO BE
PERFORMING THE BEST...BUT ALL MODELS WILL LIKELY BE A BIT WEAK WITH
THE WINDS AS THIS LOW MOVES ONSHORE THIS EVENING.
WITH A SURFACE LOW DEVELOPING SO FAR TO THE SOUTH...THE WINDS ALONG
THE ASSOCIATED COLD FRONT EXTENDING INTO THE NORTHERN CALIFORNIA
WATERS HAVE BEEN ENERGIZED. JUST IN THE PAST HOUR...AT 22Z...BUOY
46022 ROUGHLY 25 MILES WEST OF CRESCENT CITY CA REPORTED PEAK WINDS
TO 51 KNOTS ASSOCIATED WITH THE FRONT. WINDS ARE PICKING UP ALONG THE
SOUTHERN OREGON COAST AS WELL AS THE FRONT APPROACHES.
EXPECT THIS LOW AND ASSOCIATED FRONT TO PIVOT NE...WITH THE LOW
MOVING ONSHORE SOMEWHERE BETWEEN NEWPORT AND TILLAMOOK AROUND 01Z.
STRONG WINDS WILL ACCOMPANY THE FRONT ALONG THE COAST...WITH GUSTS TO
70-75 MPH EXPECTED FOR THE HEADLANDS THIS EVENING. THE TIMING OF PEAK
WINDS ALONG THE COAST APPEARS TO BE SOMEWHERE BETWEEN 5-9 PM THIS
EVENING...FIRST IN THE SOUTH AND LATEST IN THE NORTH.
THIS SOUTHERN LOW ALSO SPELLS WINDY CONDITIONS FOR THE PORTLAND
METRO AREA AND THE INTERIOR LOWLANDS. REMEMBER NEITHER THE GFS NOR
THE NAM REALLY SEEM TO HAVE A GOOD HANDLE ON THE SOUTHERN LOW...BUT
OF THE RECENT MODELS I HAVE SEEN THE 12Z NAM APPEARS TO HANDLE IT THE
BEST. THE DOWNSCALED 5KM VERSION OF THE NAM SHOWS 50-60 KT WINDS AT
925 MB OVER THE PORTLAND AREA THIS EVENING...WHILE THE DOWNSCALED
VERSION OF THE GFS ONLY SHOWS 25-35 KT WINDS AT THE SAME LEVELS. THE
WIND ADVISORY LOOKS GOOD FOR THE INTERIOR LOWLANDS FROM CLARK COUNTY
SOUTHWARD...INCLUDING THE VANCOUVER...PORTLAND...SALEM...AND EUGENE
AREAS FOR GUSTS UP TO 50 MPH. EARLIER THIS MORNING I WAS THINKING
ABOUT A 15 PERCENT CHANCE OF HIGH WIND WARNING CRITERIA WINDS (GUSTS
IN EXCESS OF 58 MPH) IN THE INTERIOR LOWLANDS...NOW THINK THERE IS
ABOUT A 25 PERCENT CHANCE BASED ON HOW THIS LOW HAS EVOLVED. STILL
NOT NEARLY ENOUGH CERTAINTY TO WARRANT A WARNING...BUT THIS SYSTEM
WILL CERTAINLY BEAR WATCHING OVERNIGHT.
QPF AMOUNTS WILL BE RESPECTABLE...BUT NOT LIKELY EXCESSIVE DESPITE
THIS SYSTEMS WEAK TAP INTO SUBTROPICAL MOISTURE. ANOTHER 1.00-1.50
INCHES ARE EXPECTED FOR THE COAST RANGE AS THE LOW AND ASSOCIATED
FRONT MOVE ONSHORE THIS EVENING. AROUND 0.25-0.50 INCH IS LIKELY IN
THE INLAND VALLEYS...WITH PCPN AMOUNTS POSSIBLY CUT DOWN BY THE
DOWNSLOPING S-SW WINDS.
PRECIPITATION WILL LIKELY EASE LATER TONIGHT AS THE FRONT PUSHES NE
OF THE AREA. HOWEVER ANOTHER VERY STRONG LOW...AROUND 975 MB OR
POSSIBLY LOWER EXISTS NEAR 41N/145W. THIS LOW WILL LIKELY TRACK
FURTHER NORTH THAN ITS PREDECESSOR...BUT WILL NONETHELESS PUSH
ANOTHER MOIST FRONT THROUGH THE DISTRICT FRI. ANOTHER 1-2 INCHES OF
QPF ARE LIKELY IN THE HIGHER TERRAIN...AND SNOW LEVELS WILL BE LOWER
IN THE CASCADES WITH THIS SYSTEM... DOWN TO THE PASSES. DECIDED TO
ISSUE A SNOW ADVISORY FOR THE S WA CASCADES FRI AFTN/EVENING WHERE A
QUICK 5-10 INCHES OF SNOW SHOULD FALL WITH THIS SYSTEM ABOVE 3500
FEET. AT THIS POINT IT APPEARS THE WIND THREAT WITH THIS FRIDAY
SYSTEM IS LESS THAN WITH THE SYSTEM THIS EVENING...DUE TO THE MORE
NORTHERN TRACK. A WARMER AND DRIER AIR MASS DEVELOPS SATURDAY... WITH
SOME SUN AND TEMPERATURES PUSHING 60 DEGREES IN SOUTHERN PORTIONS OF
OUR FORECAST AREA. WEAGLE
.LONG TERM...THE BIG STORY IN THE EXTENDED WILL BE THE DEVELOPING
WARM AND SUNNY CONDITIONS LATE NEXT WEEK. FIRST...HOWEVER...WE HAVE
TO MAKE IT THROUGH THE RAIN AS A COUPLE OF SYSTEMS WILL MOVE THROUGH
THE REGION EARLY NEXT WEEK. THE FIRST COLD FRONT WILL BE SHIFTING
EAST OF THE CASCADES SUNDAY AFTERNOON AND EVENING...LEAVING THE CWA
BENEATH WSW UPPER FLOW SUN NIGHT AND EARLY MON MORNING. SOME
GUIDANCE SEEMS TOO QUICK IN ENDING PRECIP SUN NIGHT AND SUSPECT WE
WILL SEE SHOWERS CONTINUING THROUGH MON MORNING IN AT LEAST THE
CASCADES. HAVE LEFT SOME CHANCE POPS ACROSS THE AREA TO ACCOUNT FOR
THIS. MONDAY MAY END UP BEING MOSTLY DRY AS BRIEF UPPER RIDGING
TAKES PLACE...HOWEVER THE NEXT SYSTEM IS QUICK ON ITS HEELS AND WILL
HAVE WIDESPREAD RAIN SPREAD BACK ACROSS THE CWA BY MIDNIGHT MON
NIGHT. COLD FRONT ASSOC WITH THAT NEXT SYSTEM WILL PUSH EAST OF THE
CASCADES LATE TUE AFTERNOON.
TUE NIGHT AND WED THE WEATHER WILL TAKE A TURN FOR THE BETTER...WITH
A STRONG RIDGE BUILDING OVER THE WEST COAST FOR WARM AND DRY
WEATHER. BUMPED UP WED MAX TEMPS TO AROUND 10 DEGREES ABOVE
NORMAL...PUTTING HIGHS AT OR AROUND 60 DEGREES FOR MOST INLAND
LOW-ELEVATION SPOTS. AT THIS POINT HIGHS IN THE UPPER 50S EVEN SEEM
LIKELY AT THE COAST. WITH A DEVELOPING SPLIT UPPER FLOW PATTERN LIKE
THIS...MODELS TYPICALLY MOVE PRECIP BACK INTO THE AREA TOO QUICKLY.
CURRENTLY MODELS SHOW ANOTHER SYSTEM MOVING IN FROM THE SOUTH BY
NEXT FRI...BUT WE MAY END UP SEEING THE RIDGE AND ASSOC DRY
CONDITIONS HANG ON INTO THE WEEKEND. TIME WILL TELL. DALTON
&&
.AVIATION...VFR OVER THE INLAND TAF SITES EARLY THIS AFTERNOON
WITH GENERALLY MVFR AT THE COAST. CONDITIONS WILL DETERIORATE TO A
MIXTURE OF MVFR AND IFR LATE THIS AFTERNOON THROUGH THE EVENING
HOURS AS A RATHER STRONG COLD FRONT MOVES ACROSS THE FORECAST
AREA. THERE WILL BE A FOUR TO SIX HOUR PERIOD OF STRONG
WIND LATE THIS AFTERNOON AND THIS EVENING...ESPECIALLY AT THE
COASTAL SITES. GUSTS TO 50 KT LIKELY AT KAST AND KONP. INLAND
SITES WILL SEE GUSTS OF 35 TO 45 KT THIS EVENING. FRONT WILL
REACH THE CASCADES AROUND 08Z. FLYING CONDITIONS IMPROVE RAPIDLY
FROM WEST TO EAST BEHIND THE FRONT. LEADING EDGE OF PRECIP SHIELD
FROM THE NEXT OCCLUDED FRONT REACHES THE COASTAL SITES FRI
MORNING...WHICH WILL RESULT IN MVFR CONDITIONS. INLAND AREAS
EXPECTED TO REMAIN VFR THROUGH EARLY FRI AFTERNOON.
KPDX AND APPROACHES...VFR AT THE TERMINAL AND SURROUNDING
APPROACHES AS OF 22Z. COLD FRONT WILL MOVE ACROSS THE TERMINAL
BETWEEN 04Z AND 06Z. EXPECT CONDITIONS TO DROP INTO MVFR SHORTLY
AFTER 00Z FRI AND REMAIN THERE UNTIL FRONTAL PASSAGE. E-SE SURFACE
WIND THROUGH EARLY EVENING WITH A SOUTH BOUNDARY LAYER OF 20 TO 30
KT. DO NOT BELIEVE THERE WILL BE ENOUGH OVERALL SHEAR TO PRODUCE
THE NEEDED +/- 20 KT FOR LLWS AT THE TERMINAL. LOOK FOR AN ABRUPT
SHIFT TO A STRONG SOUTH WIND AROUND 03Z. GUSTS TO 35 TO 40 KT
POSSIBLE FROM 03Z TO ABOUT 07Z. VFR WILL PREVAIL OVERNIGHT THROUGH
AT LEAST 20Z FRI. WEISHAAR
&&
.MARINE...LITTLE CHANGE TO CURRENT FORECAST. WILL MAINTAIN THE
STORM WARNING FOR THE COASTAL WATERS THROUGH THE EVENING AS THE
STRONG LOW MOVES NORTH INSIDE OF 130W. GFS AND NAM SEEM TO BE
HAVING A LITTLE TROUBLE WITH THE SURFACE LOW LOCATION. BOTH MODELS
APPEAR TO ANALYZE IT A BIT TOO FAR N AT 18Z. NAM A LITTLE MORE
ROBUST WITH LOW-LEVEL WIND COMPARED TO THE GFS. HAVE SIDED MORE
WITH THE NAM FOR THE WIND FORECAST THROUGH FRIDAY. COMBINED SEAS
MAY GET CLOSE TO 20 FT DUE TO THE STORM FORCE WINDS...BUT A LOT OF
IT WILL BE SHORT-PERIOD SOUTHERLY WIND-WAVE WITH A MUCH LONGER
PERIOD BUT MUCH LOWER WEST SWELL. DO NOT THINK OVERALL HIGH SURF
CRITERIA WILL BE MET BUT BEARS WATCHING. WINDS EASE TO SMALL CRAFT
ADVISORY LEVELS BY AROUND MIDNIGHT ONCE THE LOW MOVES INTO
VANCOUVER ISLAND. ANOTHER ROUND OF STRONG GALES EXPECTED FRIDAY
AS THE NEXT FRONT MOVES THROUGH THE WATERS...AND THEN AGAIN ON
SATURDAY AND SATURDAY EVENING WITH THE NEXT FRONT. LATEST GUIDANCE
SHOWS LONG PERIOD WEST SWELL PUSHING INTO THE WATERS AS EARLY AS
FRI EVENING...BUT MORE LIKELY FRI NIGHT. HIGH SURF ADVISORY SEEMS
TO BE A SURE BET BUT WILL LET NEXT SHIFT MAKE THE CALL. THE 20 FT
SEAS ARE EXPECTED TO LAST THROUGH SAT NIGHT. WEISHAAR
&&
.PQR WATCHES/WARNINGS/ADVISORIES...
OR...WIND ADVISORY FROM 4 PM THROUGH MIDNIGHT TONIGHT FOR CENTRAL
WILLAMETTE VALLEY-GREATER PORTLAND METRO AREA-SOUTH WILLAMETTE
VALLEY.
HIGH WIND WARNING UNTIL 9 PM PST THIS EVENING FOR CENTRAL
OREGON COAST.
HIGH WIND WARNING FROM 4 PM THROUGH MIDNIGHT PST TONIGHT FOR
NORTH OREGON COAST.
WA...WINTER WEATHER ADVISORY FROM 11 AM TO 11 PM PST FRIDAY FOR
SOUTH WASHINGTON CASCADES.
WIND ADVISORY FROM 4 PM THROUGH MIDNIGHT PST TONIGHT FOR
GREATER VANCOUVER AREA.
HIGH WIND WARNING FROM 4 PM THROUGH MIDNIGHT PST TONIGHT FOR
SOUTH WASHINGTON COAST.
PZ...STORM WARNING UNTIL 9 PM PST THIS EVENING FOR COASTAL WATERS
FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT 60 NM.
STORM WARNING UNTIL 7 PM PST THIS EVENING FOR COASTAL WATERS
FROM CASCADE HEAD TO FLORENCE OR OUT 60 NM.
SMALL CRAFT ADVISORY FOR ROUGH COLUMBIA RIVER BAR UNTIL 4 PM
PST FRIDAY FOR COLUMBIA RIVER BAR.
&&
MORE WEATHER INFORMATION ONLINE AT...
HTTP://WEATHER.GOV/PORTLAND
THIS DISCUSSION IS FOR NORTHWEST OREGON AND SOUTHWEST WASHINGTON FROM
THE CASCADE CREST TO 60 NAUTICAL MILES OFFSHORE. THE AREA IS COMMONLY
REFERRED TO AS THE FORECAST AREA.Hazardous weather outlook, Feb 11, 5:19 AM PST, 13 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PORTLAND OR
519 AM PST THU FEB 11 2010
ORZ001-002-WAZ021-121330-
NORTH OREGON COAST-CENTRAL OREGON COAST-SOUTH WASHINGTON COAST-
519 AM PST THU FEB 11 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
OREGON AND SOUTHWEST WASHINGTON.
.DAY ONE...TODAY AND TONIGHT
HIGH WIND WARNING IN EFFECT FOR THIS AFTERNOON AND EVENING. SEE
PDXNPWPQR FOR DETAILS.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
ORZ011-013-WAZ019-121330-
NORTHERN OREGON CASCADES-CASCADES IN LANE COUNTY-
SOUTH WASHINGTON CASCADES-
519 AM PST THU FEB 11 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
OREGON AND SOUTHWEST WASHINGTON.
.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
PZZ250-255-270-275-121330-
COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT
10 NM-COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 10 NM-
WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 10 TO
60 NM-WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 10 TO 60 NM-
519 AM PST THU FEB 11 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
OREGON AND SOUTHWEST WASHINGTON COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT
GALE WARNING IN EFFECT UNTIL 11 AM PST THIS MORNING. STORM WARNING
IN EFFECT FROM 11 AM THIS MORNING TO 7 PM PST THIS EVENING. SEE
PDXMWWPQR FOR DETAILS.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
POTENTIAL FOR A STRONG GALE ON FRIDAY...A SLIGHTLY WEAKER GALE ON
SATURDAY.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
ORZ003>010-012-014-WAZ020-022-023-039-040-121330-
COAST RANGE OF NORTHWEST OREGON-
CENTRAL COAST RANGE OF WESTERN OREGON-LOWER COLUMBIA-
GREATER PORTLAND METRO AREA-CENTRAL WILLAMETTE VALLEY-
SOUTH WILLAMETTE VALLEY-WESTERN COLUMBIA RIVER GORGE-
NORTHERN OREGON CASCADE FOOTHILLS-
CASCADE FOOTHILLS IN LANE COUNTY-UPPER HOOD RIVER VALLEY-
WILLAPA HILLS-I-5 CORRIDOR IN COWLITZ COUNTY-
GREATER VANCOUVER AREA-SOUTH WASHINGTON CASCADE FOOTHILLS-
519 AM PST THU FEB 11 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
OREGON AND SOUTHWEST WASHINGTON.
.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
High Wind, South Coast
- When
- February 11, 6:25 PM PST to 8:00 PM PST
- Where
- South Coast forecast zone
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- Official NWS Observations
The national weather service equipment at the Cape Disappointment coast guard station measured sustained winds of 39 knots, with gusts to 50 knots.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heavy Snow and Winter Weather in Texas, February 11 to 12, 20101 death · 8 injured · $48 million · 40 events
- Heavy Snow in Mississippi, February 11 to 12, 2010$18 million · 36 events
- Avalanche in Colorado, February 11, 20101 death · 1 injured · 1 event
- High Wind in Oregon, February 11, 20101 death · 70 kt wind · 2 events
- Cold in Kentucky, February 11, 20101 death · 1 event
- Heavy Snow in Louisiana, February 11 to 12, 2010$1.8 million · 9 events
- Heavy Snow and Winter Weather in Texas, February 11, 20101 injured · $150,000 · 20 events
- Heavy Snow and Winter Weather in Texas, February 11 to 12, 201021 events
- Heavy Snow and Winter Weather in Oklahoma, February 11 to 12, 201021 events
- Winter Weather in Arkansas, February 11 to 12, 201018 events
- Heavy Snow and Winter Weather in Louisiana, February 11 to 12, 201017 events
- Winter Storm and Winter Weather in Louisiana, February 11 to 12, 201012 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 215834.